Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
146 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

My last Bydureon injection was administered 14 days ago. I

My last Bydureon injection was administered 14 days ago. I discontinued use due to the side effects: nausea, lack of apetite and fatigue were getting worse after my 8th week. 14 days after I'm very weak and continue with lack of apetite, nausea is pretty much gone, but as I have no desire to eat, when I do I get full right away and I get stomach cramps and diarrhea. Is this to be expected?
Sun, 8 Jan 2017
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I began taking the bydureon long acting injection 1X week since after Christmas 2017. I woke up on feb 2 and thought I had a stomach virus, with...

Loading Online Doctors....